Arava & Exhaustion

Hello! I have Lupus & RA and just recently I have been taken off of methotraxe & placed on Arava. I am completely exhausted! Is this normal and will it pass once my body has adjusted to the new meds? I am also on Remicade infusions every 4 weeks! Hoping this will new drug will help with the extreme RA pain I am living with. Any insight will be helpful!

1 Reply

  • Welcome to LUpus Patients Understanding & Support (LUPUS) at HealthUnlocked.

    You are taking some very powerful immunosuppressants and this is bound to take its toll on you. The fact you have extreme pain will also place a high toll on your body. Therefore, I am not surprised you feel exhausted. It is very important that you rest as much as you can and not over do what you think you should be doing! Listen to your body and if you are anxious, talk to your doctor.

    We also have another website called the LuPUS Message Board where you can also post questions and talk to other people. Registration is FREE and we offer free information and free online psychological support. We specialise in psychological support with our own counsellor/psychotherapist available.

    By becoming a Member, you will have access to the private forums and because they are private, only Members have access and even bots and search engines are forbidden.

    When you register, please use the following format for entering your date of birth: nn-nn-nnnn where n=number. Please use the "-" separator and not "/".

    Finally, please go to: and Sign Up.

    I look forward to talking with you more!

    Sometimes we need to talk to people who understand and who are not family or friends.

    With good wishes!


You may also like...